Следене
Juan Rivera-Letelier
Juan Rivera-Letelier
Потвърден имейл адрес: rochester.edu - Начална страница
Заглавие
Позовавания
Позовавания
Година
Dynamique des fractions rationnelles sur des corps locaux
J Rivera-Letelier
Université Paris-Sud, 2000
2282000
Équidistribution quantitative des points de petite hauteur sur la droite projective
C Favre, J Rivera-Letelier
Mathematische Annalen 335, 311-361, 2006
1962006
Equivalence and topological invariance of conditions for non-uniform hyperbolicity in the iteration of rational maps
F Przytycki, J Rivera-Letelier, S Smirnov
Inventiones mathematicae 151 (1), 29-63, 2003
1232003
Théorie ergodique des fractions rationnelles sur un corps ultramétrique
C Favre, J Rivera‐Letelier
Proceedings of the London Mathematical Society 100 (1), 116-154, 2010
1072010
Statistical properties of topological Collet–Eckmann maps
F Przytycki, J Rivera-Letelier
Annales scientifiques de l’Ecole normale supérieure 40 (1), 135-178, 2007
832007
Espace hyperbolique p-adique et dynamique des fonctions rationnelles: (p-Adic Hyperbolic Space and Dynamics of Rational Maps)
J Rivera-Letelier
Compositio Mathematica 138 (2), 199-231, 2003
822003
Théorème d'équidistribution de Brolin en dynamique p-adique
C Favre, J Rivera-Letelier
Comptes Rendus Mathematique 339 (4), 271-276, 2004
742004
Large derivatives, backward contraction and invariant densities for interval maps
H Bruin, J Rivera-Letelier, W Shen, S Van Strien
Inventiones mathematicae 172 (3), 509-533, 2008
712008
Nice inducing schemes and the thermodynamics of rational maps
F Przytycki, J Rivera-Letelier
Communications in mathematical physics 301 (3), 661-707, 2011
672011
Points périodiques des fonctions rationnelles dans l'espace hyperbolique -adique
J Rivera-Letelier
Commentarii Mathematici Helvetici 80 (3), 593-629, 2005
552005
Equality of pressures for rational functions
F Przytycki, J Rivera-Letelier, S Smirnov
Ergodic Theory and Dynamical Systems 24 (3), 891-914, 2004
542004
A connecting lemma for rational maps satisfying a no-growth condition
J Rivera-Letelier
Ergodic Theory and Dynamical Systems 27 (2), 595-636, 2007
492007
On the continuity of Hausdorff dimension of Julia sets and similarity between the Mandelbrot set and Julia sets
J Rivera-Letelier
Fundamenta Mathematicae 3 (170), 287-317, 2001
472001
Statistical properties of one-dimensional maps under weak hyperbolicity assumptions
J Rivera-Letelier, W Shen
ANNALES SCIENTIFIQUES DE L ECOLE NORMALE SUPERIEURE 47 (6), 1027-1083, 2014
46*2014
Large deviation principles for non-uniformly hyperbolic rational maps
H Comman, J Rivera-Letelier
Ergodic theory and dynamical systems 31 (2), 321-349, 2011
462011
A characterization of hyperbolic potentials of rational maps
I Inoquio-Renteria, J Rivera-Letelier
Bulletin of the Brazilian Mathematical Society, New Series 43 (1), 99-127, 2012
382012
Equilibrium states of weakly hyperbolic one-dimensional maps for Hölder potentials
H Li, J Rivera-Letelier
Communications in Mathematical Physics 328 (1), 397-419, 2014
332014
Low-temperature phase transitions in the quadratic family
D Coronel, J Rivera-Letelier
Advances in Mathematics 248, 453-494, 2013
322013
Sensitive dependence of Gibbs measures at low temperatures
D Coronel, J Rivera-Letelier
Journal of Statistical Physics 160, 1658-1683, 2015
292015
Geometric pressure for multimodal maps of the interval
F Przytycki, J Rivera-Letelier
American Mathematical Society 259 (1246), 2019
282019
Системата не може да изпълни операцията сега. Опитайте отново по-късно.
Статии 1–20